# SDR ASAA2019072430205

- Difficulty date: July 24, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,543 hours, 12,005 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 15042H3519
- Condition: Failed
- Location: Cockpit
- Part time: 15,658 hours, 4,560 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT GROUND 10,000 RT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. LIGHT EXTINGUISHED AFTER QRH WAS PERFORMED. GROUNDED - YES. REFERENCE TSR 703641 FOR TROUBLESHOOTING ACCOMPLISHED. REMOVED THE R1 WINDOW PER AMM 56-11-11-00-801. ACCOMPLISHED VISUAL CHECK OF WINDOW POST AND SILL PER AMM SUBTASK 56-11-11-210-011. MOVED RH FRONT WHCU TAP TO TERMINAL 3 OF TB5012 FOR INSTALLATION OF NEW WINDOW REF WDM 30-41-12. INSTALLED R1 WINDOW REF AMM 56-11-11-400-821 UP TO STEP H3 AND C/W STEP H11 THRU H13. R1 WINDOW REPLACED COMPLETE PER AMM 56-11-11-400-821.
